Category: Events

Mancunicon

- 0 comments - Events

Mancunicon

I will be a Guest of Honour at the 2016 Eastercon in Manchester, along with Ian McDonald, Sarah Pinborough and David L Clements.

More details here!

My schedule is here, including Saturday’s freestyle cooking demo *gulp*

UK trip!

- 0 comments - Events

UK trip!

So… will be briefly in the UK (London/Manchester) this weekend, for the Gollancz Festival.

My full schedule (and the face-to-face schedule of all events) is here: note that both Manchester on Friday and London on Saturday have sold out, but there are still spots for the Sunday event. Though sadly I can’t do the mass signing on Sunday, as I have to get home.

There’s also an online event if you can’t make it to any of these: the schedule is below (and yeah, some of us will be waving trying to look smart in the bus Friday afternoon 🙂 )

 

Utopiales

- 0 comments - Events

I will be a guest at this year’s Utopiales in Nantes. I will be there Friday Oct 30-Sunday Nov 1st (with the H and snakelet in tow!)

Schedule is as follows:
-Friday 16h00: Signing session (bookshop). I’m not too sure what I’ll actually be signing other than issues of Galaxies, but hey. I have postcards!
-Saturday 17h00: Signing session (bookshop)
-Sunday 10h30 (Scène Shayol): The Changing Realities of European Science Fiction (Francesco Verso, Paul Carta, Christopher Priest, Anthony Vallat, Jérôme Vincent)
-Sunday 12h00 (Agora de M Spock): Meeting Aliette de Bodard (interviewed by Gérard Klein)
-Sunday 13h00: Signing session (Bookshop)

Gollancz festival

- 0 comments - Events - Events

Gollancz festival

Proud to be a part of the Gollancz festival, a weekend of events in Manchester and London. See here for more details.

My schedule:
-Friday 6:15-06:45, Manchester Room 2: Introducing the class of 2015 (with Al Robertson, Alex Lamb, Tom Toner and Mark Stay)
-Friday 7:30-8:30, Manchester Room 1: Introducing the class of 2015 (with Al Robertson, Alex Lamb, Tom Toner and Mark Stay)
-Mass signing afterwards
-Saturday 3:15-4:45, London Room 1, Writing real and imagined cities (with Ben Aaronovitch, Suzanne McLeod, Bradley Beaulieu and Stephen Hunt)
-Saturday 6:00-6:30: London Room 2, Would I lie to You (with Ben Aaronovitch, Suzanne McLeod, Bradley Beaulieu and Stephen Hunt)
-Mass signing afterwards
-Sunday 12:30-1:45: Introducing the class of 2015, the trials and tribulations of being a new writer
(I’ll sadly have to skip the mass signing afterwards due to, er, an impending Eurostar!)

Schedule:

Eschacon

- 2 comments - Events

An event at the American Book Centre in Amsterdam with Bill Campbell, Rochita Loenen-Ruiz, Corinne Duyvis, Marieke Nijkamp and Tiemen Zwaan, on Nov 21st, 2015. Come meet us and chat about our books!

My schedule:
Saturday 7 November
10:00-11:00 Kaffeeklatsch
Getting up early has never been so fun. Enjoy a cup of coffee (or tea) while talking about books, stories and other geek-related subjects with authors Aliette de Bodard, Zen Cho, Rochita Loenen-Ruiz, Bill Campbell.

14:00-15:30 Q&A and booksigning Aliette de Bodard
Author Aliette de Bodard will talk about and read parts from her debut The House Of Shattered Wings.

Full schedule

Sasquan, Worldcon 2015

- 0 comments - Events

Sasquan, Worldcon 2015

Will be pleased this year to be attending the Worldcon in Spokane, August 19th-August 23rd, 2015.

Aug 19 01:00 PM to 01:30 PM (30 minutes)
Reading – Aliette de Bodard. Will be reading from The House of Shattered Wings!

Aug 19 02:00 PM to 02:45 PM (45 minutes)
Headology & Boffo – Character and Cunning on the Discworld
Aliette de Bodard , Shanna Swendson , Gillian Redfearn , Patty Panek (Moderator) , Denise Connell

Aug 20 01:00 PM to 01:45 PM (45 minutes)
Understanding the Science Behind Computers
Fred Moulton (Moderator) , Aliette de Bodard , Ramez Naam

Aug 20 03:00 PM to 03:45 PM (45 minutes)
Kaffee Klatche – Aliette de Bodard
Aliette de Bodard

Aug 21 01:00 PM to 01:45 PM (45 minutes)
Autographing – Aliette de Bodard, P. C. Hodgell, Richard Kadrey, Devon Monk, Michelle Sagara, Lawrence M. Schoen

Aug 22 01:00 PM to 01:45 PM (45 minutes)
Witches, Werewolves, Seamstresses and Soldiers – The Women of Discworld
Denise Connell (Moderator) , Anne Hoppe , Charlotte Lewis Brown , Patty Panek , Aliette de Bodard

Aug 22 04:00 PM to 04:45 PM (45 minutes)
Science and Technology of Discworld
Charlotte Lewis Brown (Moderator) , Aliette de Bodard , Fran Wilde , Karen G. Anderson , Sam Scheiner

Q: will there be copies of The House of Shattered Wings at Worldcon?
A: Yes! Bookseller Larry Smith has confirmed he will be carrying copies. I will be delighted to sign them, either at my official signing or if you grab me in a corridor and I’m not rushing to somewhere else.

Q: I have an ecopy of the book and would like you to sign something?
A: I will have promo postcards–come chat me up!

Nebula Awards Weekend

- 0 comments - Events

Nebula Awards Weekend

I’ll be at the Nebula Awards Weekend in 2015 at Palmer House Hilton, Chicago. Thursday 4th-Sunday 7th.

Schedule:
Thursday 1:00-2:00
Short Stories for Novelists (Salon 8)
Aliette de Bodard, Liz Gorinsky, Gary Wolfe (M)

Thursday 9:00pm-10:30pm
Welcome Reception (Honoré Ballroom, at Lobby level)

Friday 11:00am-noon
Filing Off the Serial Numbers (Salon 8)
Anatoly Belilovsky, Aliette de Bodard, Deborah Millitello, Sarah Monette

Friday 1pm-2pm
SF Beyond North America (Salon 9)
Aliette de Bodard, Neil Clarke, Liz Gorinsky, Elizabeth Anne Hull, Cixin Liu, Usman Malik

Friday 8:00-9:30
Mass Autographing (Exhibit Hall, (Fourth Floor)

Saturday 6pm onwards
Nebulas